More on A fib

Leave a Comment

Submitted by Dr T on March 30, 2011 – 7:43am

Question: 
I have been diagnosed with a fib and am now on lopresser medicaton 50 mg 2x day.  Had to go to er 3 weeks ago for heart rate of 170 for over 3 hours.  today my heart rate has been around 120-130 all day.  I was told I could take an extra lopresser so I have and it hasn’t made a difference.  At what point should I contact my doctor or go to the er?  I also have taken 1/2 a xanax ok’d by my doctor.

Now! If nothing else your A fib is poorly controlled and needs further adjustment. It could be caused by other factors, or it could be a new arrhythmia. You can read more here:

https://www.cardiachealth.org/ca-blog/i-have-chronic-atrial-fibrillatio
In the meantime, are you taking a blood thinner? If not, you need one! There are new drugs available that are a lot easier to take than the traditional blood thinner, Coumadin:
https://www.cardiachealth.org/heart-disease-treatment/heart-disease-med
https://www.cardiachealth.org/ca-blog/problems-with-a-fib-coumadin-the-
Hope this helps,
Dr T
https://www.cardiachealth.org/

Comments

Post new comment

Leave a Reply

Your email address will not be published.